# SDR UPS04241872

- Difficulty date: January 30, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Damaged
- Location: Wing-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LATCH FITTING ON W/BODY FAIRING BRACKET FOR AFT CARGO DOOR FAIRING LATCH IS DAMAGED.  BRACKET REPLACED IAW SRM 51-20-01.
